Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I emailed ZENMED:

I have redmarks left behind from acne, they are slightly raised. They have been like this for a more than a year. I just wanna know what would be the best system to use. Thanks.

Their respone was:

Our Scar and Hyper Pigmentation Kit, is excellent if you

are dealing with dark spots or scars on your face from a

breakout, you have experienced freckling or spotting from

the sun, you have suffered from any unwanted darkening of

the skin due to hormonal changes, skin ailments, or aging.

The Renewing MicroDermabrasion Complex has exfoliating

ingredients. These fine-milled ingredients are then

punctuated with all-natural extracts of Comfrey and Green

Tea. This combination creates a gentle yet effective

peeling action on the outer surface of the skin.

The Skin Eraser is medicated with a well-known and

established skin lightening agent, and blended into a

natural base of healing Aloe Vera, Green Tea and Cucumber.

This treatment needs only to be applied to the effected

areas to penetrate the damaged skin tissue and restore it

to normalcy. The Scar treatment kit is $59.99 US.

http://zenmed.com/skincare/scartreatment.html

Has anyone tried this? or can some1 tell me another system for raised red bumps? Its like red marks, but their raised so its worse. Its not exactly a pimple, its just a bump left over from a pimple.

Share this post


Link to post
Share on other sites

sounds to me like you are still inflamed. I had this problem and my derm gave me these free samples of a steroid cream. It really works great in flattening them out (reducing the inflammation) and taking away some of the redness. I would ask your derm about this because it really worked for me. I now am left with the red marks but no current acne and my derm took me off retin-a micro which I was on for 5 years. She said I have no active acne and I don't acne medication anymore as it just makes the problem worst.

Share this post


Link to post
Share on other sites

hey, thanks icanthinkofaname. Whats the name of the steroid cream he gave you,thanks.

By "raised", do you mean that it is infected with stuff in it? Or is it hard, and thick like the normal skin, only raised?

If it has stuff in it, yes, it's infected and is a cyst/ or acne.

If it is hard and thick with nothing in it, it may be scartissue, I have raised scartissue in 3 places and the doc sais they will lower and smooth out in time.

Share this post


Link to post
Share on other sites

It's called dermatop. My situation was I had these acne type lesions that just kept crusting up and never went down to the surface of the skin. They were dark red almost a purple color. My derm gave me 3 samples of Dermatop which is a topical corticosteroid and finally after waiting since February these lesions surfaced. Turns out that it was very inflamed and my body was trying to heal them but I wasn't letting by touching every so often throughout the day and putting retin-a micro (maybe too much) over them. This dermatop cleared the problem up immediately. I was amazed. Now I am just left with red marks but I am not complaining. Good luck to you.

Share this post


Link to post
Share on other sites

yea, thanks. I read you can get steroid creams for acne that wont go down back to the surface over the counter. But in low %, you dont need prescription. I have like 3 bupms all on my nose that wont go to the surface, and had them for years. Its not even a pimple since theres no pus, but i'll go see a derm about this cream.

What type of cream was it?

PREDNICARBATE CREAM - TOPICAL

CORTICOSTEROIDS - TOPICAL

Was it this one?

http://www.drugstore.com/pharmacy/prices/d...0715&trx=1Z5006

prednicarbate

Share this post


Link to post
Share on other sites

I'm not sure what you mean by the difference between the 2 dermatops. I know my derm gave me 3 sample tubes and that's all I need because if you stay on these corticosteroids for too long it can actually thin out your skin. There is an ointment and a cream. Ointments are more greasy and I think are meant for dry skin and creams are less greasy. I'm almost positive it was prednicarbate. Hope I have helped. Please write back because I'm pretty sure this will help your problem in getting these "lesions" to surface. Good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×